# SDR YENA2025012200096

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 02992
- Aircraft time: 67,548 hours, 24,316 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#743, JFK-ANU. 'ODOR EVENT IN DESCENT DRY MUSTY SMELL FOR 3-5 MIN ( PACKS ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
